# SDR 04FDEA03256

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0263503
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER TRAILING EDGE PANEL JUST OUTBOARD OF MAIN LANDING GEAR UPPER SURFACE HAS SEVERAL DENTS.  REPAIRED PANEL PART NUMBER ARC0263, BY FABRICATING AND BONDING NEW OUTER SKIN, INNER SKIN, DOUBLER AND CORE IAW RPS 1001 REV E, DAC PRINT ARC0263 AND FEDEX EA 8-5710-81525, WINGS- LEFT HAND UPPER WING PANEL ASSEMBLY AILERON TO MAIN LANDING GEAR REPAIR.  REMOVED AND REINSTALLED SEALS, RETAINERS AND PANEL IAW DC10 SRM 51-31-01 VOL 2.  REFERENCE NON-ROUTINE N00895.
